# SDR UPS96220638

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, STA 360 BELOW SKIN LAP STR 19R TO 20R IS BEYOND ALLOWABLE LIMITS.  CUT OUT DAMAGE AND INSTALLED DOUBLER REPAIR IAW SRM 53-30-3, 51-10-2.
